# SDR USAA2014090800027

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 78,633 hours, 35,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 8621ECLR20
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT FRONT LT FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.  REPLACED FLASHLIGHT BATTERIES.
